# SDR DHL2001721010

- Difficulty date: December 27, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Nr 4
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON P/F FOUND NR 4 RIGHT SMOKE DETECTOR WOULD NOT TEST.  USED RIDING SPARE SMOKE DETECTOR FOR USE IN NR 4 RT POSITION.  REMOVED AND REPLACED SMOKE DETECTOR WITH A SERV DETECTOR IAW B727 MM 26-17-000.  CHECKS GOOD.  DEFERRED IAW DHL GMM 3.5 CAT II CONTROL 8129E.  DOES NOT AFFECT SAFE.
